Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Completely injective semigroups

Edmund H. Feller and Richard Laham Gantos

Vol. 31 (1969), No. 2, 359–366
Abstract

A semigroup S with identity is termed completely right injective if every right unitary S-system is injective. The semigroup S is called completely injective if every righl and left unitary S-system is injective. We prove that S is completely injective if and only if S is a semigroup with zero, where every right ideal and every left ideal of S is generated by an idempotent. This condition is equivalent to the statement that S is an inverse semigroup with zero, whose idempotents are dually well-ordered.

Mathematical Subject Classification
Primary: 20.93
Milestones
Received: 31 May 1968
Published: 1 November 1969
Authors
Edmund H. Feller
Richard Laham Gantos